数学学术杂志传播中心
期刊
会议
图书
作者:Mathieu Lewin , Elliott H. Lieb , Robert Seiringer
来源:[J].Journal de l'École polytechnique — Mathématiques, 2018CEDRAM
摘要:In this paper we define and study the classical Uniform Electron Gas (UEG), a system of infinitely many electrons whose density is constant everywhere in space. The UEG is defined differently from Jellium, which has a positive constant background but no constraint on the density....
作者:Stéphane Druel , Henri Guenancia
来源:[J].Journal de l'École polytechnique — Mathématiques, 2018CEDRAM
摘要:In this paper we show that any smoothable complex projective variety, smooth in codimension two, with klt singularities and numerically trivial canonical class admits a finite cover, étale in codimension one, that decomposes as a product of an abelian variety, and singular a...
作者:Delphine Pol
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (2), pp.725-766CEDRAM
摘要:We consider the germ of a reduced curve, possibly reducible. F. Delgado de la Mata proved that such a curve is Gorenstein if and only if its semigroup of values is symmetrical. We extend here this symmetry property to any fractional ideal of a Gorenstein curve. We then focus...
作者:Stergios Antonakoudis , Javier Aramayona , Juan Souto
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (1), pp.217-228CEDRAM
摘要:We prove that every non-constant holomorphic map $\mathcal{M}_{g,p}\rightarrow \mathcal{M}_{g^{\prime },p^{\prime }}$ between moduli spaces of Riemann surfaces is a forgetful map, provided that $g\ge 6$ and $g^{\prime }\le 2g-2$.
作者:Adriana A. Albarracín-Mantilla , Edwin León-Cardenal
来源:[J].Journal de théorie des nombres de Bordeaux, 2018, Vol.30 (1), pp.331-354CEDRAM
摘要:We study the twisted local zeta function associated to a polynomial in two variables with coefficients in a non-Archimedean local field of arbitrary characteristic. Under the hypothesis that the polynomial is arithmetically non degenerate, we obtain an explicit list of candi...
作者:Florence Gillibert , Gabriele Ranieri
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (2), pp.847-873CEDRAM
摘要:Let $p \ge 2$ be a prime number and let $k$ be a number field. Let $\mathcal{A}$ be an abelian variety defined over $k$. We prove that if $\mathop {\mathrm{Gal}} (k (\mathcal{A}[p]) / k)$ contains an element $g$ of order dividing $p-1$ not fixing any non-trivial element of $\math...
作者:Sébastien Alvarez , Pablo Lessa
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (1), pp.1-51CEDRAM
摘要:We prove that the Teichmüller space of the Hirsch foliation (a minimal foliation of a closed 3-manifold by non-compact hyperbolic surfaces) is homeomorphic to the space of closed curves in the plane. This allows us to show that the space of hyperbolic metrics on the foliatio...
作者:Jerzy Weyman
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (3), pp.1241-1296CEDRAM
摘要:In this paper I give an explicit construction of the generic rings ${\hat{R}}_{gen}$ for free resolutions of length 3 over Noetherian commutative $\mathbb{C}$-algebras. The key role is played by the defect Lie algebra introduced in [18]. The defect algebra turns out to be a ...
作者:Thomas Mégarbané
来源:[J].Journal de théorie des nombres de Bordeaux, 2018, Vol.30 (1), pp.239-306CEDRAM
摘要:In this article, we determine the trace of some Hecke operators on the spaces of level one automorphic forms on the special orthogonal groups of the euclidean lattices $\mathrm{E}_7$, $\mathrm{E}_8$ and $\mathrm{E}_8 \oplus \mathrm{A}_1$, with arbitrary weight. Using Arthur’...
作者:Vincent Pit , Barbara Schapira
来源:[J].Annales de l'institut Fourier(IF 0.527), 2018, Vol.68 (2), pp.457-510CEDRAM
摘要:We characterize the finiteness of Gibbs measures for geodesic flows on negatively curved manifolds by several criteria, analogous to those proposed by Sarig for symbolic dynamical systems over an infinite alphabet. These criteria should be useful in the future to find more e...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×